# SDR AALA20160309005

- Difficulty date: March 6, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 66 hours, 17 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MSG DOOR EPAS SENSOR 1L.  REPLACED L1 DOOR EPAS BOTTLE ASSEMBLY IAW DMC-787-A-52-11-22.  THE ACFT WAS GNDED.
